Deformation of a smooth Deligne-Mumford stack via differential graded Lie algebra

Yasunari Nagai, Fumitoshi Sato

Research output: Contribution to journalArticle

Abstract

For a smooth Deligne-Mumford stack over C, we define its associated Kodaira-Spencer differential graded Lie algebra and show that the deformation functor of the stack is isomorphic to the deformation functor of the Kodaira-Spencer algebra if the stack is proper over C.

Original languageEnglish
Pages (from-to)3481-3492
Number of pages12
JournalJournal of Algebra
Volume320
Issue number9
DOIs
Publication statusPublished - 2008 Nov 1

    Fingerprint

Keywords

  • Deformation theory
  • Deligne-Mumford stack

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this